MathSciNet Relay Station
MathSciNet bibliographic data
MR171869 20.92
Anderson, L. W.; Hunter, R. P.; Koch, R. J. Some results on stability in semigroups. Trans. Amer. Math. Soc. 117 1965 521–529.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement